# SDR REXA2021112901038

- Difficulty date: November 15, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 5TH FASTENER AFT OF FS 280 ON STGR 23R. - REPAIRED STR 23R FROM FS 280-FS 310 IAW ENDEAVOR EA CRJ 753-12420.
